# SDR ASAA2015012910606

- Difficulty date: January 29, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,277 hours, 9,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD LOWER SUPPORT ANGLE IS CORRODED.  ACFT GROUNDED.  R & R AFT BULKHEAD LOWER SUPPORT ANGLE IAW SRM 51-40-02, AND 51-10-02, PARA 9, ANGLE EXFOLIATED, 100 PERCENT MATERIAL LOSS.
